# SDR SIMA20150510007

- Difficulty date: May 10, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 28,119 hours, 23,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14535087003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE AT FRAME 65 - 66, STRINGER 13R - 14R & IN PROXIMITY TO RIVET LINE.  REPAIRED CREASE AT FRAME 65 - 66, STRINGER 13R - 14R & IN PROXIMITY TO RIVET LINE IAW SRM 53-31-01RE & 51-75-00.
